Some properties of isolated singularities of real polynomial mappings
Matematičeskie zametki, Tome 13 (1973) no. 4, pp. 565-572 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In this note, one of the assumptions of J. Milnor, concerning bundles associated with isolated singularities of real polynomial mappings, is proved. Some additional properties of such bundles are discovered.
@article{MZM_1973_13_4_a10,
     author = {I. N. Iomdin},
     title = {Some properties of isolated singularities of real polynomial mappings},
     journal = {Matemati\v{c}eskie zametki},
     pages = {565--572},
     year = {1973},
     volume = {13},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a10/}
}
TY  - JOUR
AU  - I. N. Iomdin
TI  - Some properties of isolated singularities of real polynomial mappings
JO  - Matematičeskie zametki
PY  - 1973
SP  - 565
EP  - 572
VL  - 13
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a10/
LA  - ru
ID  - MZM_1973_13_4_a10
ER  - 
%0 Journal Article
%A I. N. Iomdin
%T Some properties of isolated singularities of real polynomial mappings
%J Matematičeskie zametki
%D 1973
%P 565-572
%V 13
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a10/
%G ru
%F MZM_1973_13_4_a10
I. N. Iomdin. Some properties of isolated singularities of real polynomial mappings. Matematičeskie zametki, Tome 13 (1973) no. 4, pp. 565-572. http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a10/